MathSciNet Relay Station
MathSciNet bibliographic data
MR1503075 DML
Alexander, J. W.; Cohen, L. W. A classification of the homology groups of compact spaces. Ann. of Math. (2) 33 (1932), no. 3, 538–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement